MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 303 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 303 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 09793194001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sodium electrode serial number is (b)(6).The expiration date was not provided.The alarm trace contains an "abnormal aspiration (sample pipetter)".This is an indicator of possible poor sample quality.The field service engineer (fse) identified an issue with the sample probe.The fse replaced the sample probe, the sipper nozzle, the vacuum nozzle, and the dilution cup.Precision, qc, and patient correlation testing were all acceptable.The customer did not report any other issues after the service.The investigation determined that the issue found by the fse was the root cause of the event.
 
Event or Problem Description
We received an allegation of questionable sodium electrode assay results for multiple patient samples tested on the cobas c 303 analytical unit.One patient sample with discrepant results was provided: the initial result from the analyzer is 142 mmol/l.The repeat result from a cobas pro ise is 128 mmol/l.The repeat result was deemed correct.

Brand Name
COBAS C 303 ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24536476
Report Number1823260-2026-00807
Device Sequence Number10343354
Product Code JJE
UDI-Device Identifier07613336220153
UDI-Public07613336220153
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K220134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09793194001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown